# SDR SWAA2025032496581

- Difficulty date: February 15, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB 4 AT RT HORIZONTAL STABILIZER 2025-136863<[01] TOOL USED ON STEP 3: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 210138503 ; DUE DATE: 05-AUG-25.;[02] TOOL USED ON STEP 4: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 210138503 ; DUE DATE: 05-AUG-25.;[03] TOOL USED ON STEP 7:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:200048001; DUE DATE:28-MAY-25.;[04] REPAIRED FRONT SPAR INSPAR RIB 120.30 LOC ON RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. AND SEE INDIVIDUAL SIGN OFF BELOW;[05] CORRECTED ACTION 4. REPAIRED FRONT SPAR INSPAR RIB 120.30 LOC ON RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. AND DWG 182A5304 SHEET 1 REV:C AND SEE INDIVIDUAL SIGN OFF BELOW;[06] REPAIRED FRONT SPAR INSPAR RIB 120.30 LOC ON RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. AND DWG 182A5304 SHEET 1 REV:C AND SEE INDIVIDUAL SIGN OFF BELOW;[07] RII ITEM  REPAIRED FRONT SPAR INSPAR RIB 120.30 LOC ON RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. AND DWG 182A5304 SHEET 1 REV:C AND SEE INDIVIDUAL SIGN OFF BELOW
